一类二阶非线性时滞微分系统的概周期解  

Almost Periodic Solutions for A Class of Second-order Nonlinear Delay Differential Systems

在线阅读下载全文

作  者:刘爱民[1] 张康明[2] 

机构地区:[1]玉林师范学院教育技术中心,广西玉林537000 [2]江西南昌陆军学院,江西南昌330013

出  处:《玉林师范学院学报》2009年第3期15-18,共4页Journal of Yulin Normal University

基  金:玉林师范学院重点项目(编号:2009YJZD07)

摘  要:本文结合指数二分性原理考虑了一类二阶非线性时滞微分系统,给出了系统中各参数对概周期解存在性的影晌.在削弱对参数限制的条件下,获得了系统存在唯一概周期解的一组充分条件,并给出了解的函数表达式,推广和改善了现有的结果.所得的结果具有实际意义.According to the exponential dichotomy principle, a class of second- order nonlinear delay differential systems and the parameter exerting in the systems are investigated in this paper. Under the conditions of the fewer confines to parameters, a set of sufficient conditions on the existence and uniqueness of almost periodic solutions of the systems is obtained, and the solutions for function expression are given. The existed results are extended and improved. This result is of practical significance.

关 键 词:时滞微分系统 概周期解 存在唯一性 指数二分性 

分 类 号:O175.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象